# SDR UALA2012071803889

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,537 hours, 9,401 cycles
- Engine: Pwa PW4090
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO REPLACE CENTER RIGHT NR 9 TANK UNIT M28255.  DISCOVERED WHILE PERFORMING EQ4836.  REMOVED AND REPLACED CTR FUEL TANK UNIT NR 9 PER MM, OP'S CHECKED GOOD.
